# SDR GTIA040420

- Difficulty date: April 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 43,449 hours, 27,475 cycles
- Engine: Pwa JT8D1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1256 LONGERON 28R CORROSION UNDER LIP OF LONGERON.  REMOVED DAMAGED LONGERON FROM STA 1255-1338.  FABRICATED NEW LONGERON.  INSTALLED LONGERON.
